# SDR GTIA030281

- Difficulty date: April 28, 2003
- Submitted: May 14, 2003
- Operation: Air carrier
- Aircraft: N824NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53015
- Engine: Pwa JT8D*
- System (JASC): 7120 · Engine Mount Section
- Part: Isolator
- Part number: K22199SA31
- Part serial: BR5002
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE LOWER ISOLATOR NEEDS REPLACED.  REPLACED NR 2 ENGINE FORWARD LOWER ISOLATOR.
